# SDR DL72S950573

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SUPPORT LUG OF SEAT TRACK CRACKED, LOC STA760 RT O/B   SEAT TRACK.  REPAIRED PER SRM 53-10-8 PG 47-49 FIG 11.  THIS ITEM WAS FOUND DURING INSPECTION AT HMV2.
